# SDR AALA202309213932

- Difficulty date: July 3, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,051 hours, 25,403 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING AIRCRAFT REPOSITION FLIGHT TO VQQ FOR SCHEDULED MAINTENANCE THE FLIGHT CREW REPORTED THAT THE FORWARD LAVATORY SMOKE DETECTOR ALERTED ON DESCENT INTO KVQQ AND REMAINED ON AFTER LANDING, NO SMOKE EVIDENT. **SUPPLEMENTAL REPORT FOR AALA202307053932: MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
